×

zbMATH — the first resource for mathematics

Remark on a paper of Piff and Welsh. (English) Zbl 0263.05031

MSC:
05B35 Combinatorial aspects of matroids and geometric lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Piff, M.J; Welsh, D.J.A, On the vector representation of matroids, J. London math. soc. (2), 2, 284-288, (1970) · Zbl 0213.29102
[2] Bondy, J.A; Welsh, D.J.A, Some results on transversal matroids and constructions for identically self-dual matroids, Quart. J. math., 22, 435-451, (1971) · Zbl 0294.05019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.